# SDR UHLA2014041500297

- Difficulty date: April 15, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 12,387 hours, 9,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT IN FORWARD GALLEY, BELOW CLOSET NOT STUCK ON.  SECURED EMERGENCY LIGHT IN FWD GALLEY BELOW CLOSET IAW AMM 33-50-21.
